# SDR SIMA20160312004

- Difficulty date: March 12, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 18 hours, 8 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT SMOKE FAIL SHOWN ON EICAS.  R & R FWD CARGO AFT SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD.
